Finite-Dimensional Irreducible Modules of the Universal Askey–Wilson Algebra

Research output: Contribution to journalArticlepeer-review

27 Scopus citations


Since the introduction of Askey–Wilson algebras by Zhedanov in 1991, the classification of the finite-dimensional irreducible modules of Askey–Wilson algebras remains open. A universal analog $${\triangle_q}$$▵q of the Askey–Wilson algebras was recently studied. In this paper, we consider a family of infinite-dimensional $${\triangle_q}$$▵q-modules. By the universal property of these $${\triangle_q}$$▵q-modules, we classify the finite-dimensional irreducible $${\triangle_q}$$▵q-modules when q is not a root of unity.

Original languageEnglish
Pages (from-to)959-984
Number of pages26
JournalCommunications in Mathematical Physics
Issue number3
StatePublished - 1 Dec 2015


Dive into the research topics of 'Finite-Dimensional Irreducible Modules of the Universal Askey–Wilson Algebra'. Together they form a unique fingerprint.

Cite this